Alert archive / Arkansas / Flash Flood Warnings in 2011
Flash Flood Warning 78, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at May 1, 2011, 8:24 PM CDT for Hot Spring County, Arkansas. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2011, 8:24 PM CDT (01:24 UTC)
- Expired
- May 2, 2011, 5:36 PM CDT
- In force
- 21 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
County Hot Spring County, AR
The radar
The Little Rock radar (KLZK), 81 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 1.4 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1657 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1328 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 8.8
The text
As transmitted, in the capitals the NWS used until 2016.
497
WGUS54 KLZK 020124
FFWLZK
ARC059-020730-
/O.NEW.KLZK.FF.W.0078.110502T0124Z-110502T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
824 PM CDT SUN MAY 1 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
* UNTIL 230 AM CDT MONDAY
* AT 824 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
CONTINUING TO MONITOR RELEASES FROM REMMEL DAM...DUE TO THE
HEAVY RAINFALL THAT FELL ACROSS THE AREA THE PAST SEVERAL DAYS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS
ALONG THE OUACHITA RIVER NEAR OAK GROVE...MIDWAY...FRIENDSHIP AND
JONES MILL.
THIS IS A ROUTINE HIGH WATER EVENT WHICH WILL RESULT IN LOWLAND
FLOODING ALONG THE OUACHITA RIVER IN HOT SPRING COUNTY. THE
CURRENT FLOW RATE FROM REMMEL DAM AT 430 PM IS 30 THOUSAND CUBIC
FEET PER SECOND. INITIAL IMPACTS FROM REMMEL DAM RELEASES WILL
REACH THE BRIDGE ON INTERSTATE 30 NEAR MALVERN WITHIN 1 TO 2
HOURS...WITH MAXIMUM IMPACTS OCCURRING WITHIN THE NEXT 2 TO 3
HOURS. INITIAL IMPACTS WILL REACH DONALDSON WITHIN THE NEXT 3 TO 6
HOURS...WITH THE MAXIMUM IMPACTS OCCURRING WITHIN THE NEXT 6 TO 8
HOURS. IMPACTS WILL REACH FRIENDSHIP IN ABOUT 10 TO 12 HOURS.
LIVESTOCK AND PROPERTY SHOULD BE MOVED OUT OF THE FLOODPLAIN.
FLOODED ROADWAYS SHOULD BE AVOIDED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!
&&
LAT...LON 3435 9292 3439 9286 3442 9290 3444 9289
3444 9285 3439 9282 3424 9293 3420 9298
3422 9301
$$
586 follow-up statements
807
WGUS54 KLZK 020717
FFWLZK
ARC059-021330-
/O.EXT.KLZK.FF.W.0078.000000T0000Z-110502T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
217 AM CDT MON MAY 2 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
CENTRAL HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
* UNTIL 830 AM CDT
* AT 213 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
CONTINUING TO MONITOR RELEASES FROM REMMEL DAM...DUE TO THE
HEAVY RAINFALL THAT FELL ACROSS THE AREA THE PAST SEVERAL DAYS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS
ALONG THE OUACHITA RIVER NEAR OAK GROVE...MIDWAY...FRIENDSHIP
AND JONES MILL.
THIS IS A ROUTINE HIGH WATER EVENT WHICH WILL RESULT IN LOWLAND
FLOODING ALONG THE OUACHITA RIVER IN HOT SPRING COUNTY. THE
CURRENT FLOW RATE FROM REMMEL DAM AT 205 AM IS 39 THOUSAND CUBIC
FEET PER SECOND. INITIAL IMPACTS FROM REMMEL DAM RELEASES WILL
REACH THE BRIDGE ON INTERSTATE 30 NEAR MALVERN WITHIN 1 TO 2
HOURS...WITH MAXIMUM IMPACTS OCCURRING WITHIN THE NEXT 2 TO 3
HOURS. INITIAL IMPACTS WILL REACH DONALDSON WITHIN THE NEXT 3 TO 6
HOURS...WITH THE MAXIMUM IMPACTS OCCURRING WITHIN THE NEXT 6 TO 8
HOURS. IMPACTS WILL REACH FRIENDSHIP IN ABOUT 10 TO 12 HOURS.
LIVESTOCK AND PROPERTY SHOULD BE MOVED OUT OF THE FLOODPLAIN.
FLOODED ROADWAYS SHOULD BE AVOIDED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN!
&&
LAT...LON 3435 9292 3439 9286 3442 9290 3444 9289
3444 9285 3439 9282 3424 9293 3420 9298
3422 9301
$$
44601
WGUS54 KLZK 020919
FFWLZK
ARC059-021700-
/O.EXT.KLZK.FF.W.0078.000000T0000Z-110502T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
419 AM CDT MON MAY 2 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
CENTRAL HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
* UNTIL NOON CDT
* AT 413 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
CONTINUING TO MONITOR RELEASES FROM REMMEL DAM...DUE TO THE HEAVY
RAINFALL THAT FELL ACROSS THE AREA THE PAST FEW DAYS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS
ALONG THE OUACHITA RIVER NEAR OAK GROVE...MIDWAY...FRIENDSHIP AND
JONES MILL.
THE SITUATION ALONG THE OUACHITA RIVER IN HOT SPRING COUNTY IS
BECOMING MORE SERIOUS. THE CURRENT FLOW RATE FROM REMMEL DAM IS
NOW 55 THOUSAND CUBIC FEET PER SECOND. SOME RESIDENCES IN THE
FLOOD PLAIN MAY BECOME CUT OFF DUE TO LOW LYING ROADS FLOODING.
LIVESTOCK AND PROPERTY SHOULD BE MOVED OUT OF THE FLOODPLAIN.
FLOODED ROADWAYS SHOULD BE AVOIDED. DRIVING INTO FLOODED ROADWAYS
IS ONE OF THE TOP WEATHER RELATED KILLERS. REMEMBER...TURN
AROUND...DONT DROWN. INITIAL IMPACTS FROM THE INCREASED REMMEL DAM
RELEASES WILL REACH THE BRIDGE ON INTERSTATE 30 NEAR MALVERN
WITHIN 1 TO 2 HOURS...WITH MAXIMUM IMPACTS OCCURRING WITHIN THE
NEXT 2 TO 3 HOURS. INITIAL IMPACTS WILL REACH DONALDSON WITHIN THE
NEXT 3 TO 6 HOURS...WITH THE MAXIMUM IMPACTS OCCURRING WITHIN THE
NEXT 6 TO 8 HOURS. IMPACTS WILL REACH FRIENDSHIP IN ABOUT 10 TO 12
HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!
&&
LAT...LON 3435 9292 3439 9286 3442 9290 3444 9289
3444 9285 3439 9282 3424 9293 3420 9298
3422 9301
$$
44997
WGUS54 KLZK 021331
FFWLZK
ARC059-022300-
/O.EXT.KLZK.FF.W.0078.000000T0000Z-110502T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
831 AM CDT MON MAY 2 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
CENTRAL HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
* UNTIL 600 PM CDT MONDAY
* AT 822 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
CONTINUING TO MONITOR RELEASES FROM REMMEL DAM...DUE TO THE
HEAVY RAINFALL THAT FELL ACROSS THE AREA THE PAST FEW DAYS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS
ALONG THE OUACHITA RIVER NEAR OAK GROVE...MIDWAY...FRIENDSHIP
AND JONES MILL.
THE SITUATION ALONG THE OUACHITA RIVER IN HOT SPRING COUNTY
CONTINUES TO BE SERIOUS. THE CURRENT FLOW RATE FROM REMMEL DAM HAS
DECREASED SLIGHTLY BUT STILL REMAINS AT 51300 CUBIC FEET PER
SECOND. SOME RESIDENCES IN THE FLOOD PLAIN MAY BECOME CUT OFF DUE TO
LOW LYING ROADS FLOODING. LIVESTOCK AND PROPERTY SHOULD BE MOVED OUT
OF THE FLOODPLAIN. FLOODED ROADWAYS SHOULD BE AVOIDED. DRIVING INTO
FLOODED ROADWAYS IS ONE OF THE TOP WEATHER RELATED KILLERS.
REMEMBER...TURN AROUND...DONT DROWN. IMPACTS FROM CURRENT REMMEL DAM
RELEASES WILL REACH THE BRIDGE ON INTERSTATE 30 NEAR MALVERN WITHIN
1 TO 2 HOURS...WITH MAXIMUM IMPACTS OCCURRING WITHIN THE NEXT 2 TO 3
HOURS. INITIAL IMPACTS WILL REACH DONALDSON WITHIN THE NEXT 3 TO 6
HOURS...WITH THE MAXIMUM IMPACTS OCCURRING WITHIN THE NEXT 6 TO 8
HOURS. IMPACTS WILL REACH FRIENDSHIP IN ABOUT 10 TO 12 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!
&&
LAT...LON 3435 9292 3439 9286 3442 9290 3444 9289
3444 9285 3439 9282 3424 9293 3420 9298
3422 9301
$$
BJS930
WGUS74 KLZK 021457
FFSLZK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
957 AM CDT MON MAY 2 2011
ARC059-022300-
/O.CON.KLZK.FF.W.0078.000000T0000Z-110502T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOT SPRING AR-
957 AM CDT MON MAY 2 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL HOT SPRING
COUNTY UNTIL 600 PM CDT MONDAY...
* AT 941 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
WERE CONTINUING TO MONITOR RELEASES FROM REMMEL DAM...DUE TO
THE HEAVY RAINFALL THAT FELL ACROSS THE AREA TODAY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS
ALONG THE OUACHITA RIVER NEAR OAK GROVE...MIDWAY...FRIENDSHIP AND
JONES MILL...
THIS HAS DECREASED TO A ROUTINE HIGH WATER EVENT WHICH WILL RESULT
IN LOWLAND FLOODING ALONG THE OUACHITA RIVER IN HOT SPRING COUNTY.
THE CURRENT FLOW RATE FROM REMMEL DAM HAS DECREASED AND AT 930 AM
CDT IT IS 45 THOUSAND CUBIC FEET PER SECOND. IMPACTS FROM CURRENT
REMMEL DAM RELEASES WILL REACH THE BRIDGE ON INTERSTATE 30 NEAR
MALVERN WITHIN 1 TO 2 HOURS...WITH MAXIMUM IMPACTS OCCURRING WITHIN
THE NEXT 2 TO 3 HOURS. IMPACTS FROM CURRENT RELEASES WILL REACH
DONALDSON WITHIN THE NEXT 3 TO 6 HOURS...WITH THE MAXIMUM IMPACTS
OCCURRING WITHIN THE NEXT 6 TO 8 HOURS. IMPACTS FROM CURRENT
RELEASES WILL REACH FRIENDSHIP IN ABOUT 10 TO 12 HOURS. LIVESTOCK
AND PROPERTY SHOULD BE MOVED OUT OF THE FLOODPLAIN. FLOODED ROADWAYS
SHOULD BE AVOIDED. HOWEVER...WATER FROM PAST...HIGHER
RELEASES...ARE STILL TRAVELLING DOWNSTREAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3435 9292 3439 9286 3442 9290 3444 9289
3444 9285 3439 9282 3424 9293 3420 9298
3422 9301
$$
225669
WGUS74 KLZK 021731
FFSLZK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1231 PM CDT MON MAY 2 2011
ARC059-022300-
/O.CON.KLZK.FF.W.0078.000000T0000Z-110502T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOT SPRING AR-
1231 PM CDT MON MAY 2 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL HOT SPRING
COUNTY UNTIL 600 PM CDT...
* AT 100 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
WERE CONTINUING TO MONITOR RELEASES FROM REMMEL DAM...DUE TO
THE HEAVY RAINFALL THAT FELL ACROSS THE AREA TODAY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS
ALONG THE OUACHITA RIVER NEAR OAK GROVE...MIDWAY...FRIENDSHIP AND
JONES MILL...
THIS HAS DECREASED TO A ROUTINE HIGH WATER EVENT WHICH WILL RESULT
IN LOWLAND FLOODING ALONG THE OUACHITA RIVER IN HOT SPRING COUNTY.
THE CURRENT FLOW RATE FROM REMMEL DAM HAS DECREASED AND AT 1200 PM
CDT IT IS 34 THOUSAND CUBIC FEET PER SECOND. IMPACTS FROM CURRENT
REMMEL DAM RELEASES WILL REACH THE BRIDGE ON INTERSTATE 30 NEAR
MALVERN WITHIN 1 TO 2 HOURS...WITH MAXIMUM IMPACTS OCCURRING WITHIN
THE NEXT 2 TO 3 HOURS. IMPACTS FROM CURRENT RELEASES WILL REACH
DONALDSON WITHIN THE NEXT 3 TO 6 HOURS...WITH THE MAXIMUM IMPACTS
OCCURRING WITHIN THE NEXT 6 TO 8 HOURS. IMPACTS FROM CURRENT
RELEASES WILL REACH FRIENDSHIP IN ABOUT 10 TO 12 HOURS. LIVESTOCK
AND PROPERTY SHOULD BE MOVED OUT OF THE FLOODPLAIN. FLOODED ROADWAYS
SHOULD BE AVOIDED. HOWEVER...WATER FROM PAST...HIGHER RELEASES...ARE
STILL TRAVELLING DOWNSTREAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3435 9292 3439 9286 3442 9290 3444 9289
3444 9285 3439 9282 3424 9293 3420 9298
3422 9301
$$
225713
WGUS74 KLZK 022236
FFSLZK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
536 PM CDT MON MAY 2 2011
ARC059-022246-
/O.CAN.KLZK.FF.W.0078.000000T0000Z-110502T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOT SPRING AR-
536 PM CDT MON MAY 2 2011
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL HOT SPRING
COUNTY IS CANCELLED...
REMMEL DAM RELEASES DROPPED BELOW 30 THOUSAND CUBIC FEET PER SECOND
THIS AFTERNOON WITH RELEASES NOW ONLY 13 THOUSAND CUBIC FEET PER
SECOND. RESIDUAL FLOODING MAY CONTINUE WELL DOWNSTREAM OF REMMEL DAM
BUT IMMEDIATE IMPACTS HAVE BEEN LESSENED AS THE DAM OPERATORS
CONTINUE TO DECREASE RELEASES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN LITTLE ROCK.
&&
LAT...LON 3435 9292 3439 9286 3442 9290 3444 9289
3444 9285 3439 9282 3424 9293 3420 9298
3422 9301
$$
BJSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 1, 6:25 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, May 1, 6:25 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION NATIONAL WEATHER SERVICE LITTLE ROCK AR 625 PM CDT SUN MAY 1 2011 .AVIATION... OVERALL VFR TO MVFR CEILINGS WILL BE SEEN SUNDAY EVENING TO THE OVERNIGHT AT ALL TAFS. PATCHY AREAS OF IFR CONDITIONS WITH SHOWERS AND THUNDERSTORMS EXPECTED OVER THE NEXT 24 HRS. A STALLED FRONTAL BOUNDARY...WITH A SW TO NE ORIENTATION...WILL REMAIN IN PLACE ACROSS ARKANSAS...AND BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS. HEAVY RAIN WILL BE POSSIBLE...WITH ISOLATED STRONG TO SEVERE STORMS SUNDAY EVENING. SOUTH OF THE FRONT WINDS WILL BE FROM THE SOUTH 5 TO 15 KNOTS...WHILE NORTH OF THE FRONT WINDS WILL BE NORTH 7 TO 18 KNOTS. SOME WIND SHEAR WILL BE PRESENT ALONG THE FRONT. LITTLE CHANGE IS EXPECTED ON MONDAY WITH AN UPPER LOW MOVING OVER AR WITH THE NEARLY STATIONARY BOUNDARY ACROSS CENTRAL TO SOUTHERN AR. (59) && .PREV DISCUSSION... /ISSUED 325 PM CDT SUN MAY 1 2011/ .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT FLASH FLOOD WATCH CONTINUES ACROSS MUCH OF THE AREA. FRONTAL BOUNDARY REMAINS STALLED ACROSS ARKANSAS. RAIN HAS DIMINISHED IN AREAL COVERAGE FOR NOW...BUT EXPECT IT TO REDEVELOP TONIGHT. TEMPERATURES ARE IN THE LOWER 80S IN THE SOUTHEAST. EXPECT THUNDERSTORMS TO DEVELOP IN THE SOUTH BY LATE AFTERNOON. THE FRONT WILL MEANDER AROUND THE STATE THROUGH MONDAY. HEAVY RAIN AND WIDESPREAD FLOODING IS LIKELY THROUGH MONDAY NIGHT. THE UPPER LEVEL SYSTEM MOVES THROUGH THE AREA LATE MONDAY AND EARLY TUESDAY AND PUSHES THE FRONT EAST. HIGH PRESSURE WILL DOMINATE THE AREA THROUGH WEDNESDAY NIGHT. TEMPERATURES WILL BE VARIED ACROSS THE STATE AS LONG AS THE FRONT IS AROUND. && .LONG TERM...THURSDAY THROUGH SUNDAY NIGHT HIGH PRESSURE IS EXPECTED TO PUSH OFF TO THE EAST OF ARKANSAS ON THURSDAY...THEN A WEAK FRONT IS FORECAST TO SAG THROUGH THE NORTHERN PARTS OF THE STATE WITH A SLIGHT CHANCE OF CONVECTION IN THE AFTERNOON. A SLIGHT CHANCE WILL BE KEPT IN THE FORECAST OVERNIGHT AND ON FRIDAY AS THE BOUNDARY SAGS THROUGH THE STATE. THE FRONT WASHES OUT LATER FRIDAY THEN IS EXPECTED TO LIFT NORTH AS A WARM FRONT AND KEEP A SLIGHT CHANCE OF CONVECTION IN THE FORECAST. THEN SUNDAY HAS A SLIGHT CHANCE ALSO AS ANOTHER FRONT FORMS AND SAGS SOUTH INTO AR. OVERALL TEMPS WILL BE AT OR BELOW NORMAL DUE TO THE CLOUDS AND CHANCES OF RAIN. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 48 57 45 64 / 90 80 80 20 CAMDEN AR 54 59 46 65 / 80 90 90 20 HARRISON AR 42 55 40 63 / 90 80 80 10 HOT SPRINGS AR 51 57 44 65 / 90 80 80 10 LITTLE ROCK AR 52 58 46 65 / 90 90 90 20 MONTICELLO AR 61 64 49 62 / 80 90 100 40 MOUNT IDA AR 50 56 43 65 / 90 80 80 10 MOUNTAIN HOME AR 43 56 42 63 / 90 80 80 10 NEWPORT AR 50 58 46 63 / 100 90 90 30 PINE BLUFF AR 56 60 47 64 / 90 90 90 40 RUSSELLVILLE AR 47 58 42 65 / 90 80 80 10 SEARCY AR 50 57 46 65 / 90 80 90 30 STUTTGART AR 53 58 47 64 / 90 90 90 40 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR ARKANSAS-BAXTER- BOONE-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-FAULKNER- FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON- JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY- NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE- SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. && SHORT TERM...51 / LONG TERM...59
Hazardous weather outlook, May 1, 4:45 PM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 445 PM CDT SUN MAY 1 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 445 PM CDT SUN MAY 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE COLD FRONT HAS SATALLED ACROSS SOUTH ARKANSAS. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THIS FRONT THROUGH AT LEAST TONIGHT. SOME OF THESE STORMS WILL BECOME SEVERE...WITH MAINLY LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ACROSS THE SOUTHERN THIRD OF THE STATE THROUGH TONIGHT. CENTRAL AND SOUTH ARKANSAS WILL SEE ANOTHER ROUND OF HEAVY RAINFALL TONIGHT. FLASH FLOODING WILL CONTINUE TO BE A MAJOR CONCERN THROUGH AT LEAST TONIGHT AS THESE THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL...AND LIKELY MOVE OVER OR NEAR LOCATIONS THAT HAVE ALREADY SEEN VERY HEAVY RAINFALL. AREAS ACROSS CENTRAL ARKANSAS HAVE ALREADY SEEN 2 TO OVER 5 INCHES OF RAINFALL SINCE SATURDAY EVENING. ANY ADDITIONAL HEAVY RAINFALL WILL LIKELY CAUSE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT THIS EVENING THROUGH MONDAY FOR THIS PERSISTING FLASH FLOOD THREAT. RIVER FLOODING IS ALSO A CONTINUING THREAT ACROSS THE REGION...WITH MANY RIVERS ACROSS THE STATE REMAINING AT OR ABOVE FLOOD STAGE. SOME LOCATIONS HAVE YET TO SEE THE RIVERS CREST...WITH CONTINUING RISES EXPECTED FROM PREVIOUS RAINFALL. ANY ADDITIONAL RAINFALL WILL LIKELY EITHER AGGRAVATE THIS SITUATION...OR AT LEAST SLOW THE RATE AT WHICH FLOOD WATERS RECEDE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FRONT WILL REMAIN ACROSS SOME PORTION OF THE STATE THROUGH EARLY TUESDAY...WITH SEVERAL MORE ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED. WHILE THERE WILL REMAIN AT LEAST SOME THREAT FOR SEVERE WEATHER DURING THIS PERIOD...A VERY SIGNIFICANT THREAT FOR FLASH FLOODING WILL PERSIST THROUGH TUESDAY. AN ADDITIONAL 2 TO AS MUCH AS 5 INCHES OR MORE RAINFALL IS POSSIBLE THROUGH TUESDAY...IN AREAS THAT HAVE ALREADY SEEN VERY HEAVY RAINFALL. AGAIN...A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY. RIVER FLOODING CONCERNS WILL CONTINUE FOR MANY RIVERS ACROSS THE STATE THROUGH MUCH OF THE WEEK. ANY ADDITIONAL HEAVY RAINFALL WILL ONLY AGGRAVATE THE ALREADY VERY SIGNIFICANT RIVER FLOODING SITUATION ONGOING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FOR THE SEVERE WEATHER THREAT. ALSO...ANY REPORTS OF FLASH FLOODING ARE ENCOURAGED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 62
In the hours before
Local storm report, May 1, 7:04 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
704 PM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL NORFORK 36.21N 92.28W
05/01/2011 E1.00 INCH BAXTER AR LAW ENFORCEMENT
&&
227Local storm report, May 1, 7:12 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
712 PM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL RUSSELLVILLE 35.27N 93.14W
05/01/2011 E1.00 INCH POPE AR PUBLIC
HAIL FELL FOR ABOUT 5 MINUTES.
&&
227Local storm report, May 1, 7:18 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
718 PM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL NEW HOPE 34.23N 93.88W
05/01/2011 E1.00 INCH PIKE AR LAW ENFORCEMENT
&&
227Local storm report, May 1, 7:44 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
744 PM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM TSTM WND DMG 2 N WONDERVIEW 35.35N 92.73W
05/01/2011 CONWAY AR AMATEUR RADIO
COUPLE OF TREES DOWN ALONG HWY 95. THE TREES WERE NOT
BLOCKING ANY ROADS.
&&
227Local storm report, May 1, 8:11 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
811 PM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM HAIL OPAL 34.54N 93.99W
05/01/2011 E1.00 INCH POLK AR TRAINED SPOTTER
&&
227Local storm report, May 1, 8:16 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
816 PM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM FLOOD SHERWOOD 34.83N 92.21W
05/01/2011 PULASKI AR EMERGENCY MNGR
THREE HOMES ARE FLOODED ON ORCHID DRIVE.
&&
227The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:06 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 24 min |
| May 1, 7:08 PM CDT | Tornado Warning | LZK | Conway, Van Buren | 52 min |
| May 1, 7:13 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 31 min |
| May 1, 7:14 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Pike | 46 min |
| May 1, 7:16 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Montgomery, Pike | 44 min |
| May 1, 7:41 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 34 min |
| May 1, 7:54 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 24 min |
| May 1, 7:55 PM CDT | Flash Flood Warning | LZK | Clark, Garland, Hot Spring, Logan, Montgomery, Perry and 5 more | 3 hr |
| May 1, 8:01 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Johnson, Logan, Pope and 3 more | 3 hr |
| May 1, 8:01 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Saline | 44 min |
| May 1, 8:04 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Independence, Izard, Marion and 5 more | 3 hr |
| May 1, 9:04 PM CDT | River Flood Warning | LZK | Searcy | 24 hr |
| May 1, 9:07 PM CDT | Flash Flood Warning | LZK | Clark, Cleburne, Faulkner, Garland, Grant, Hot Spring and 7 more | 6 hr |
| May 1, 9:14 PM CDT | River Flood Warning | LZK | Izard, Stone | 60 hr |
| May 1, 9:43 PM CDT | Special Weather Statement | LZK | Lonoke, Pulaski, White | 47 min |
| May 1, 10:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Van Buren | 27 min |
| May 1, 10:37 PM CDT | Special Weather Statement | LZK | Montgomery | 58 min |
| May 1, 10:47 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk | 43 min |
| May 1, 11:00 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Independence, Izard, Marion and 5 more | 4 hr |
| May 1, 11:03 PM CDT | Flash Flood Warning | LZK | Baxter | 6 hr |
| May 1, 11:05 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Johnson, Logan, Pope and 3 more | 4 hr |
| May 1, 11:10 PM CDT | Flash Flood Warning | LZK | Clark, Garland, Hot Spring, Logan, Montgomery, Perry and 5 more | 4 hr |
| May 1, 11:58 PM CDT | Flash Flood Warning | LZK | Clark, Dallas, Hot Spring, Ouachita | 3 hr |
| May 1, 11:59 PM CDT | Special Weather Statement | LZK | Pulaski, Saline | 46 min |
| May 2, 12:27 AM CDT | Flash Flood Warning | LZK | Independence, Jackson, White, Woodruff | 4 hr |
| May 2, 1:09 AM CDT | Flash Flood Warning | LZK | Lonoke, Monroe, Prairie, White, Woodruff | 3 hr |
| May 2, 3:05 AM CDT | Areal Flood Warning | LZK | Baxter, Boone, Calhoun, Clark, Cleburne, Conway and 29 more | 14 hr |
| May 2, 3:49 AM CDT | River Flood Warning | LZK | Conway, Perry | 3 days |
| May 2, 3:49 AM CDT | River Flood Warning | LZK | Faulkner, Perry | 18 hr |
| May 2, 3:56 AM CDT | Flash Flood Warning | LZK | Calhoun, Clark, Cleveland, Dallas, Garland, Grant and 5 more | 4 hr |
| May 2, 4:00 AM CDT | Flash Flood Warning | LZK | Arkansas, Independence, Jackson, Lonoke, Monroe, Prairie and 2 more | 4 hr |
| May 2, 5:23 AM CDT | River Flood Advisory | LZK | Franklin | 36 hr |
| May 2, 5:47 AM CDT | Flash Flood Warning | LZK | Garland, Grant, Hot Spring, Jefferson, Lonoke, Pulaski and 1 more | 3 hr |
| May 2, 9:19 AM CDT | Flash Flood Warning | LZK | Arkansas, Clark, Dallas, Garland, Grant, Hot Spring and 11 more | 4 hr |
| May 2, 9:55 AM CDT | River Flood Warning | LZK | Yell | 12 hr |
| May 2, 10:01 AM CDT | Flash Flood Warning | LZK | Baxter | 5 hr |
| May 2, 3:50 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Johnson, Logan, Marion and 6 more | 3 hr |
| May 2, 5:03 PM CDT | Areal Flood Warning | LZK | Arkansas, Baxter, Boone, Clark, Cleburne, Conway and 32 more | 12 hr |
Nearby
Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.